# SDR AALA202407250246

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 67,449 hours, 39,430 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0212KTU15
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: THE AIRCRAFT RETURNED TO LAX DUE TO THE FLIGHT CREW REPORTING THAT ON CLIMB OUT PASSING 2000 FT. UPPER EICAS DISPLAYED FUEL CTR TANK TRANSFER FAULT. CENTER TANK SHOWED EMPTY. THE FLIGHT CREW FOLLOWED PROCEDURES AND THE FUEL ON BOARD TOTALIZER ON THE FUEL PAGE FLASHED YELLOW AND THE FLIGHT CREW PLACED THE CENTER TANK MODE SELECTION IN MANUAL AND TURNED THE CENTER TANK PUMPS OFF. THE AIRCRAFT LANDED SAFELY AT LAX WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED CENTER TANK FUEL QUANTITY PROBE 39QT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
